1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 5999   OA
Yang, Y., & Zhao, G. (2018). The cohomological Hall algebra of a preprojective algebra. Proceedings of the London Mathematical Society, 116(5), 1029–1074. https://doi.org/10.1112/plms.12111
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 5999   OA
Yang, Y., & Zhao, G. (2018). The cohomological Hall algebra of a preprojective algebra. Proceedings of the London Mathematical Society, 116(5), 1029–1074. https://doi.org/10.1112/plms.12111
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed